# SDR SWAA2020031342406

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 11,637 hours, 5,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.
